# SDR SIMA20180615001

- Difficulty date: June 15, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 28,646 hours, 24,462 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Vibration
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

POSSIBLE NOSE GEAR DOOR OPEN IN FLIGHT. AIRCRAFT VIBRATION DURING FLIGHT UNTIL "NOSE GEAR UP DOOR OPEN" ABNORMAL CHECKLIST COMPLETED. NO CMC MESSAGES RECORDED PERFORMED GEAR SWING IAW AMM 32-30-00. GEAR SWING GOOD NO DEFECTS NOTED ALSO INSPECTED AND TESTED UP PROX 3 IAW AMM 32-63-05 OPC GOOD PER 53-40-00 NO DEFECTS NOTED.
